# SDR SWIA200312080

- Difficulty date: June 8, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 309 hours, 253 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE.  PAX DOOR LOCK PAWL STOPPING AGAINST LATCH-CAM TORQUE TUBE. ADJUSTED CONTROL ROD END ON LOCK PAWL IAW MM 52-11-15.  OPS CHECKS GOOD AT THIS TIME.
